RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1937, Volume 1, Issue 3, Pages 427–443 (Mi izv3397)  

Zur metrischen Theorie der Linearformen

A. Groschew


Full text: PDF file (1423 kB)

Bibliographic databases:
Received: 06.03.1937

Citation: A. Groschew, “Zur metrischen Theorie der Linearformen”, Izv. Akad. Nauk SSSR Ser. Mat., 1:3 (1937), 427–443

Citation in format AMSBIB
\Bibitem{Gro37}
\by A.~Groschew
\paper Zur metrischen Theorie der Linearformen
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1937
\vol 1
\issue 3
\pages 427--443
\mathnet{http://mi.mathnet.ru/izv3397}
\zmath{https://zbmath.org/?q=an:63.0919.03}


Linking options:
  • http://mi.mathnet.ru/eng/izv3397
  • http://mi.mathnet.ru/eng/izv/v1/i3/p427

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:134
    Full text:60
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019